# SDR SWAA2013020112234

- Difficulty date: January 20, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: 6552235
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR TO MLG BEAM STRUCTURE SUPPORT I/B BEAM (COMMON TO PANEL 651AT AND WING TO BODY FAIRING) FWD ATTACH ANGLE CRACKED.  REMOVED AND REPLACED RIGHT REAR SPAR TO MLG BEAM STRUCTURE SUPPORT I/B BEAM FWD ATTACH SUPPORT ANGLE (COMMON TO PANEL 65
